His hallucinations are getting worse and he carries on conversations with someone. Any advice?

Follow
Share

I had to cut many meds as we are trying to find out which is causing a rash. I only give him his anti- depressant and Parkinson pill. He just told them they could kiss his A**. He never talks this way. He is in and out of sleeping and talks with his eyes closed. He had a urine test and it was clear..What is this? Does this just happen? Am I suppose to answer him? He will ask me about the guy...Do, I just pretend I am listening to the guy? Has anyone else had this happen?

This question has been closed for answers. Ask a New Question.
Find Care & Housing
5

Answers

Show:
You should take him to his neurologist. If he's on requip or sinnemet for Parkinsons it causes hallucinations of people and animals. We have several imaginary people and animals that go away when medication is adjusted
Helpful Answer (0)
Report

As to your original questions, if he doesn't have a UTI, and if there's no side effects from either eliminating some meds or between the remaining meds, I'm not really sure what it is. But my experience in this area is limited.

My mother used to experience something similar, but they were really hallucinogenic comments, not visions. My sister (a psychiatric nurse) told me to just go along with her and answer her questions as if they were realistic. As I recall, these happened during naps or night time sleep.

Wish I could offer better suggestions.
Helpful Answer (0)
Report

I'm so sorry to learn what a horrific side effect it had on you. You're fortunate that you were able to make it back to bed safely and that the tea pot didn't catch fire.

After my sister's, one of her nurse friends and my niece's experience with it, there's no way I would ever consider it. NO WAY!
Helpful Answer (0)
Report

Gardenartist. No he is not taking Ambien. I know about Ambien. It should be off the market. My doctor gave it to me. I took it a couple of times, no issue. Then one night my alarm went off in the house and I got up went into the kitchen and the tea pot was flame red under with NO water in it. I got it off the stove - how I don't know. Waited for the alarm to shut off and headed back to bed. Did not quite make it. Hit the end table alongside the bed, went into the bathroom and back to bed. I should have been out cold, as the next day I saw the cabinet was broken off it leg and my cheek was flame red and hurt. Two days later, I went to ER and they thought maybe they should take some sort of study on my cheek, turns out it was broken to just below the eye socket...I called my eye doctor and got an exam immediately. I WAS SO lucky. I was so out that I did not even know this had happened. Next morning after fall, I still could not figure out how I had done all that. DO NOT TAKE AMBIEN. It is in my file...My doctor told me horror stories of people who have taken this drug. I would not let my partner take it. Under any circumstances.
Helpful Answer (1)
Report

Is he taking Ambien?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions